MathSciNet Relay Station
MathSciNet bibliographic data
MR975566 (90d:30058) 30C60 (35J99)
David, Guy Solutions de l'équation de Beltrami avec $\Vert \mu\Vert \sb \infty=1$. (French) [Solutions of the Beltrami equation with $\Vert \mu\Vert \sb \infty=1$] Ann. Acad. Sci. Fenn. Ser. A I Math. 13 (1988), no. 1, 25–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement